# SDR SIMA200302003

- Difficulty date: January 16, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 70963
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SWF - FLT 4133 - CREW REPORTED SEVERAL EMERGENCY LIGHTS IN THE AFT CABIN TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTEYR IN THE NR 4 POWER SUPPLY UNIT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WS RETURNED TO SERVICE.  (M)
